City Research Online

A note on vertices of indecomposable

Linckelmann, M. (2020). A note on vertices of indecomposable. Journal of Group Theory, 23(3), pp. 385-391. doi: 10.1515/jgth-2019-0130


G. Navarro raised the question of when two vertices of two indecomposable modules over a finite group algebra generate a Sylow p-subgroup. The present note provides a sufficient criterion for this to happen. This generalises a result by Navarro for simple modules over finite p-solvable groups, which is the main motivation for this note.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Date Deposited: 27 May 2020 13:32
[img] Text - Accepted Version
This document is not freely accessible until 20 November 2020 due to copyright restrictions.

To request a copy, please use the button below.

Request a copy



Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login